U.S. doctors online nowAsk doctors free
NY
A 42-year-old female asked:

I'm on metformin 2000 for pcos helped my periods a little now my dhea's level high over 700 is related to metformin? do we have to treat if no symptom

1 doctor answer1 doctor weighed in
Dr. Michael Kleerekoper
A Verified Doctoranswered
Endocrinology 52 years experience
DHEA: You must discuss this in detail with the doctor who is treating you. Metformin 2000 is quite a large dose and that might be a contributing factor without currently having any symptoms.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Jul 2, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.